MENU

You are here

Publications

Export 137 results:
Filters: First Letter Of Last Name is F  [Clear All Filters]
Book Chapter
Falqui G, Magri F, Pedroni M. A bihamiltonian approach to separation of variables in mechanics. In: Proceedings of the workshop on nonlinearity, integrability and all that : twenty years after NEEDS \\\'79, Lecce, Italy, July 1 - 10, 1999 / ed. by M. Boiti. - Singapore : World Scientific, 2000. - p. 258-266. Proceedings of the workshop on nonlinearity, integrability and all that : twenty years after NEEDS \\\'79, Lecce, Italy, July 1 - 10, 1999 / ed. by M. Boiti. - Singapore : World Scientific, 2000. - p. 258-266. World Scientific; 1999. Available from: http://hdl.handle.net/1963/3222
Falqui G, Magri F, Pedroni M. The method of Poisson pairs in the theory of nonlinear PDEs. In: Direct and inverse methods in nonlinear evolution equations : Lectures Given at the C.I.M.E. Summer School Held in Cetraro, Italy, September 5-12, 1999 / Robert Conte .. ; Antonio M. Greco ed. - Berlin : Springer, 2003. - (Lecture Notes in Physics ; 632). Direct and inverse methods in nonlinear evolution equations : Lectures Given at the C.I.M.E. Summer School Held in Cetraro, Italy, September 5-12, 1999 / Robert Conte .. ; Antonio M. Greco ed. - Berlin : Springer, 2003. - (Lecture Notes in Physics ; 632). Springer; 1999. Available from: http://hdl.handle.net/1963/1350
Conference Paper
DeSimone A, Fedeli L, Turco A. A Phase Field Approach to Wetting and Contact Angle Hysteresis Phenomena. In: Hackl K IUTAM Symposium on Variational Concepts with Applications to the Mechanics of Materials. IUTAM Symposium on Variational Concepts with Applications to the Mechanics of Materials. Dordrecht: Springer Netherlands; 2010. pp. 51–63.
Journal Article
Fabbri D, Fré P, Gualtieri L, Reina C, Tomasiello A, Zaffaroni A, Zampa A. 3D superconformal theories from Sasakian seven-manifolds: new nontrivial evidences for AdS_4/CFT_3. Nucl.Phys. B577 (2000) 547-608 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1327
Fabbri D, Fré P, Gualtieri L, Reina C, Tomasiello A, Zaffaroni A, Zampa A. 3D superconformal theories from Sasakian seven-manifolds: new nontrivial evidences for AdS_4/CFT_3. Nucl.Phys. B577 (2000) 547-608 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1327
Rizzi M, Cataudella V, Fazio R. 4e-condensation in a fully frustrated Josephson junction diamond chain. Phys. Rev. B 73 (2006) 100502(R) [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2400
Dal Maso G, Fonseca I, Leoni G. Analytical validation of a continuum model for epitaxial growth with elasticity on vicinal surfaces. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7245
Feltrin G, Zanolin F. An application of coincidence degree theory to cyclic feedback type systems associated with nonlinear differential operators. Topol. Methods Nonlinear Anal. [Internet]. 2017 ;50:683–726. Available from: https://doi.org/10.12775/TMNA.2017.038
Dipierro S, Figalli A, Palatucci G, Valdinoci E. Asymptotics of the s-perimeter as s →0 . Discrete Contin. Dyn. Syst. 33, nr.7 (2012): 2777-2790. 2012 .
Dal Maso G, Frankowska H. Autonomous integral functionals with discontinous nonconvex integrands: Lipschitz regularity of mimimizers, DuBois-Reymond necessary conditions and Hamilton-Jacobi equations. Applied Math.Optim. 48 (2003), no.1, p.39-66 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1625
Fonda A, Gidoni P. An avoiding cones condition for the Poincaré–Birkhoff Theorem. Journal of Differential Equations [Internet]. 2017 ;262:1064 - 1084. Available from: http://www.sciencedirect.com/science/article/pii/S0022039616303278
Falqui G, Magri F, Pedroni M. Bihamiltonian geometry and separation of variables for Toda lattices. J. Nonlinear Math. Phys. 8 (2001), suppl., 118-127 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1354
Falqui G, Magri F, Pedroni M, Zubelli JP. A bi-Hamiltonian theory for stationary KDV flows and their separability. Regul. Chaotic Dyn. 5 (2000), no. 1, 33-52 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1352
Bressan A, Fonte M. On the Blow-up for a Discrete Boltzmann Equation in the Plane. Discrete Contin. Dyn. Syst. 13 (2005) 1-12 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2244
Adami R, Dell'Antonio G, Figari R, Teta A. Blow-up solutions for the Schrödinger equation in dimension three with a concentrated nonlinearity. Ann. Inst. H. Poincare Anal. Non Lineaire 21 (2004) 121-137 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2998
Franco D, Reina C. A Borel-Weil-Bott approach to representations of \rm sl\sb q(2,C). Lett. Math. Phys. 29 (1993) 215-217 [Internet]. 1993 . Available from: http://hdl.handle.net/1963/3538
Bressan A, Cellina A, Fryszkowski A. A class of absolute retracts of dwarf spheroidal galaxies. Proc.Amer.Math.Soc. 112 (1991), no.2, 413 [Internet]. 1991 . Available from: http://hdl.handle.net/1963/837
De Palo G, Facchetti G, Mazzolini M, Menini A, Torre V, Altafini C. Common dynamical features of sensory adaptation in photoreceptors and olfactory sensory neurons. Nature. Scientific Reports 3, Article number: 1251, Published : 13 February 2013. 2013 .
Fedeli L. Computer simulations of phase field drops on super-hydrophobic surfaces. Journal of Computational Physics [Internet]. 2017 ;344:247 - 259. Available from: http://www.sciencedirect.com/science/article/pii/S002199911730356X
Facchetti G, Iacono G, Altafini C. Computing global structural balance in large-scale signed social networks. Proceedings of the National Academy of Sciences of the United States of America. Volume 108, Issue 52, 27 December 2011, Pages 20953-20958 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6426
Fanelli F. Conservation of Geometric Structures for Non-Homogeneous Inviscid Incompressible Fluids. Communications in Partial Differential Equations [Internet]. 2012 ;37:1553-1595. Available from: https://doi.org/10.1080/03605302.2012.698343
Fiorenza D, Monaco D, Panati G. Construction of Real-Valued Localized Composite Wannier Functions for Insulators. Annales Henri Poincaré [Internet]. 2016 ;17:63–97. Available from: https://doi.org/10.1007/s00023-015-0400-6
Dell'Antonio G, Figari R, Teta A. Diffusion of a particle in presence of N moving point sources. Annales Poincare Phys.Theor.69:413-424,1998 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/134
Fonda A, Garrione M. Double resonance with Landesman–Lazer conditions for planar systems of ordinary differential equations. Journal of Differential Equations [Internet]. 2011 ;250:1052 - 1082. Available from: http://www.sciencedirect.com/science/article/pii/S0022039610002901
Forti D, Rozza G. Efficient geometrical parametrisation techniques of interfaces for reduced-order modelling: application to fluid–structure interaction coupling problems. International Journal of Computational Fluid Dynamics. 2014 ;28:158–169.

Pages

Sign in